# SDR DALA2018110506435

- Difficulty date: October 31, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 64,560 hours, 24,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6701, L/P 5148290) EMERGENCY LIGHTS AT ROWS 18-22 INOP. REPLACED POWER SUPPLY M00733 PER B757 AMM 33-51.
